MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number M00420020340
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the recording system froze and was the only device in use to monitor heart rhythm.A lab system pro ep recording system and a cryoablation catheter were selected for use during a para-hisian kent ablation procedure.Ablation progress was being monitored by reading endocardial signals.The lab system pro was the only device in use to monitor heart rhythm.The physician was ablating when the screen froze; the screen was no longer transmitting information in real time.During this time, the physician was unable to see changes in rhythm.No error messages popped up.The freeze lasted 10 seconds.The freeze was resolved by pressing the f8 button several times to create a new event.When the signals finally updated, the physician saw atrioventricular (av) block; therefore, he stopped ablating and the av block disappeared.It was unknown how long the av block lasted, as it began when the screen was frozen.The av block was transient and did not require intervention.

Brand Name
LABSYSTEM PRO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key7864907
Report Number2134265-2018-60904
Device Sequence Number13787417
Product Code DQK
UDI-Device Identifier08714729935872
UDI-Public08714729935872
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00420020340
Device Catalogue Number86623
Device Lot Number0001955176
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date09/11/2018
Patient Sequence Number1